# SDR SIMA1081

- Difficulty date: April 17, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8G500542405
- Condition: Failed
- Location: Row 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3252 - FLOOR PROXIMITY EMERGENCY LIGHT AT 4B INOPERATIVE.  REMOVED AND REPLACED BULB AT 4B.  OPS CHECK GOOD.  (M)
